zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A sufficient condition of viability for fractional differential equations with the Caputo derivative. (English) Zbl 1222.34007
The authors establish a sufficient condition for the existence of solutions of a certain class of nonlinear fractional differential equations. They study problems with Caputo, the Riemann-Liouville and sequential fractional derivatives.
34A08Fractional differential equations
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
[1]Zhang, S.: Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives, Nonlinear anal. 71, 2087-2093 (2009) · Zbl 1172.26307 · doi:10.1016/j.na.2009.01.043
[2]Bonilla, B.; Rivero, M.; Rodriguez-Germá, L.; Trujillo, J. J.: Fractional differential equations as alternative models to nonlinear differential equations, Appl. math. Comput. 187, 79-88 (2007) · Zbl 1120.34323 · doi:10.1016/j.amc.2006.08.105
[3]Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal. 70, 2521-2529 (2009) · Zbl 1169.34302 · doi:10.1016/j.na.2008.03.037
[4]Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal. 72, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[5]Luchko, Y. F.; Rivero, M.; Trujillo, J. J.; Velasco, M. P.: Fractional models, non-locality, and complex systems, Comput. math. Appl. 59, 1048-1056 (2010) · Zbl 1189.37095 · doi:10.1016/j.camwa.2009.05.018
[6]Wei, Z.; Che, J.: Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative, J. math. Anal. appl. 367, 260-272 (2010) · Zbl 1191.34008 · doi:10.1016/j.jmaa.2010.01.023
[7]Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[8]Diethelm, K.: The analysis of fractional differential equations, (2010)
[9]Ciotir, J.; Rǎşcanu, A.: Viability for differential equations driven by fractional Brownian motion, J. differential equations 247, 1505-1528 (2009) · Zbl 1168.60018 · doi:10.1016/j.jde.2009.06.002
[10]Nualart, D.; Rǎşcanu, A.: Differential equations driven by fractional Brownian motion, Collect. math. 53, 55-81 (2002) · Zbl 1018.60057
[11]Ibrahim, R. W.: Existence of convex and non convex local solutions for fractional differential inclusions, Electron. J. Differential equations 18, 1-13 (2009) · Zbl 1171.26304 · doi:emis:journals/EJDE/Volumes/2009/18/abstr.html
[12]Momani, S. M.; Hadid, S. B.; Alawenh, Z. M.: Some analytical properties of solutions of differential equations of noninteger order, Int. J. Math. math. Sci. 13, 697-701 (2004) · Zbl 1069.34002 · doi:10.1155/S0161171204302231
[13]Kaczorek, T.: Fractional positive linear systems, Kybernetes 38, No. 7/8, 1059-1078 (2009)
[14]Al-Bassam, M. A.: Some existence theorems on differential equations of generalized order, J. reine angew. Math. 218, 70-78 (1965) · Zbl 0156.30804 · doi:10.1515/crll.1965.218.70 · doi:crelle:GDZPPN002181150
[15]D. Bugajewska, M. Zima, On positive solutions of nonlinear fractional differential equations, in: Proceedings of the 4th International Conference on Dynamical Systems and Differential Equations, Wilmington, NC, USA, 2002, pp. 141-146.
[16]Zhang, S.: The existence of a positive solution for a nonlinear fractional differential equation, J. math. Anal. appl. 252, 804-812 (2000) · Zbl 0972.34004 · doi:10.1006/jmaa.2000.7123
[17]El-Shahed, M.: Positive solutions for boundary value problem of nonlinear fractional differential equations, Abstr. appl. Anal. 1, 1-8 (2007) · Zbl 1149.26012 · doi:10.1155/2007/10368\thinspace
[18]Bai, Z.; Lü, H.: Positive solutions for boundary value problems of nonlinear fractional differential equations, J. math. Anal. appl. 311, No. 2, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[19]Nagumo, M.: Uber die lage der intergralkurven gewohnlicher differentialgleichung, Proc. phys. Math. soc. Japan 24, 551-559 (1942) · Zbl 0061.17204
[20]Aubin, J. P.: Viability theory, (1991) · Zbl 0755.93003
[21]Bothe, D.: Multivalued differential equations on graphs, J. nonlinear anal. TAMS 18, 245-252 (1992) · Zbl 0759.34011 · doi:10.1016/0362-546X(92)90062-J
[22]Frankowska, H.; Plaskacz, S.; RzeŻuchowski, T.: Measurable viability theorems and the Hamilton-Jacobi-Bellman equation, J. differential equations 116, 265-305 (1995) · Zbl 0836.34016 · doi:10.1006/jdeq.1995.1036
[23]Cardaliaguet, P.; Plaskacz, S.: Viability and invariance for differential games with applications to Hamilton-Jacobi-Isaacs equations, Banach center publ. 35, 149-158 (1996) · Zbl 0856.90150
[24]Quincampoix, M.: Frontieres de domaines d’invariance et de viabilité pour des inclusions différentielles avec contraintes, C. R. Math. acad. Sci. Paris sér. I 311, No. 7, 411-416 (1990) · Zbl 0705.34014
[25]Cañada, A.; Drábek, P.; Fonda, A.: Handbook of differential equations ordinary differential equations, (2005)
[26]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland math. Stud. 204 (2006)
[27]Podlubny, I.: Fractional differential equations, Math. sci. Eng. 198 (1999) · Zbl 0924.34008
[28]Lakshmikantham, V.; Leeela, S.; Devi, J. V.: Theory of fractional dynamic systems, (2009)
[29]Aubin, J. P.; Frankowska, H.: Set-valued analysis, (1990)
[30]Kaczorek, T.: Fractional positive continuous-time linear systems and their reachability, Int. J. Appl. math. Comput. sci. 18, No. 2, 223-228 (2008)
[31]Kaczorek, T.: Reachability of cone fractional continuous-time linear systems, Int. J. Appl. math. Comput. sci. 19, No. 1, 89-93 (2009) · Zbl 1169.93004 · doi:10.2478/v10006-009-0008-4